Risk Comparison of Improved Estimators in a Linear Regression Model with Multivariate $t$ Errors under Balanced Loss Function

Yu, Shenghua, Li, Qingguo, Hu, Guikai . Journal of Applied Mathematics 2014. 2014 (129205) :-

Locate this article in:

Bibtex

@article{CIS-298282,
  Author = {Yu, Shenghua and Li, Qingguo and Hu, Guikai},
  Title = {Risk Comparison of Improved Estimators in a Linear Regression Model with Multivariate $t$ Errors under Balanced Loss Function},
  Journal = {Journal of Applied Mathematics},
  Volume = {2014},
  Number = {129205},
  Year = {2014},
  Pages = {--},
  Keywords = {}
}

Similar articles